I have been on oral contraceptives for years. I was taking the first week of the active pills of a new cycle when I was diagnosed with a kidney infection. I had to take a 3 week course of cephazolin, trimethoprim and amoxicillin. I finished this course at the end of the 3rd week of active pills. I took the 4th week of active pills at the correct time and I didn't have sex. I started my first sugar pill on Saturday and I had unprotected sex on Sunday (lasted for 30 seconds, my bf didn't cum). I was worried so I took the morning after pill an hour after sex. I was supposed to get my period on the 4th sugar pill, I'm on the 5th sugar pill and still no period!! I'm worried that I may be pregnant! Please help!
It seems that your periods have been delayed due to morning pill intake as it contains high doses of hormones and can cause various effects as spotting,delayed periods,nausea etc.The possibility of pregnanayc seems to be less.You might have either delayed periods or spotting.
Kindly wait for sometime and if they do not start even after a fortnight consider visiting a Ob/Gyn for evaluation.
"Ask a Doctor" questions are answered by certified physicians and other medical professionals.
For more information about experts participating in the "Ask a Doctor" Network, please visit our
medical experts page.
You may also visit our Am I Pregnant , for moderated patient to patient support and information.
The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician.
Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.